MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S7 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S7 RM
Catalog Number 02.18.TF7.RM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Update 09 october 2018: the pathogen is not available.Batch review performed on 09 october 2018.Lot 167761: (b)(4) items manufactured and released on 02 february 2017.Expiration date: 2022-01-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Moto partial knee anatomical femoral component cemented s6 rm reference 02.18.006rm (k162084).Lot 163690: (b)(4) items manufactured and released on 12 october 2016.Expiration date: 2021-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Moto partial knee tibial insert fix s7 rm - 8mm reference 02.18.If7.08.Rm, (k162084).Lot 167841: (b)(4) items manufactured and released on 14 december 2016.Expiration date: 2021-11-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to infection after about 2 years from primary.This is the second revision surgery due to infection for this patient.The surgeon removed all medacta hardware and implanted a spacer at an unknown date.On (b)(6) 2018 the surgeon removed the spacer and implanted permanent hardware.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S7 RM
Common Device Name
TIBIAL TRAY FIX CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7951007
Report Number3005180920-2018-00766
Device Sequence Number1531702
Product Code HSX
UDI-Device Identifier07630030896828
UDI-Public07630030896828
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Catalogue Number02.18.TF7.RM
Device Lot Number167761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR